# SDR ASAA1149131

- Difficulty date: February 15, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 41,492 hours, 22,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 655384422
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR SUPPORT / CARGO TRACK ANGLE CRACKED IN MOUNT FLANGE RADIUS AT BS 727G RBL 14.  REPAIRED CARGO TRACK ANGLE IAW B737 400 SRM 53 00 53 FIG 201 REPAIR 1.
